# SDR CALA2013100891849

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,763 hours, 10,512 cycles
- Engine: Pwa PW4077
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 0871DL6
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICE DETECTORS BOTH LT & RT ICE DETECTORS FAILED.  THIS DEFERRAL IS FOR LT ICE DETECTOR ONLY.  RT OPERATIONS NORMAL.
